Alert archive / Puerto Rico / Flash Flood Warnings in 2018

Flash Flood Warning 20, NWS JSJ

November 14, 2018

NWS JSJ issued this flash flood warning at Nov 14, 2018, 11:25 AM CST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 14, 2018, 11:25 AM CST (17:25 UTC)
Expired
Nov 14, 2018, 1:30 PM CST
In force
2 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

The radar

The San Juan radar (TJUA), 13 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted.

673 
WGCA52 TJSJ 141725
FFWSJU
PRC007-025-141930-
/O.NEW.TJSJ.FF.W.0020.181114T1725Z-181114T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
125 PM AST WED NOV 14 2018

The National Weather Service in San Juan has issued a

* Flash Flood Warning for...
  Aguas Buenas Municipality in Puerto Rico...
  Caguas Municipality in Puerto Rico...

* Until 330 PM AST

* At 125 PM AST, Doppler radar and automated rain gauges indicated
  thunderstorms producing heavy rain across the warned area. Flash
  flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Aguas Buenas, Caguas, Santa Clara, Bairoa and Sumidero. 

Excessive rainfall over the warned area will cause mud slides near
steep terrain. The mud slide can consist of rock, mud, vegetation and
other loose materials.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 1831 6602 1830 6603 1828 6601 1823 6601
      1819 6600 1817 6602 1812 6603 1811 6606
      1815 6607 1817 6610 1820 6611 1821 6612
      1820 6614 1823 6614 1823 6617 1826 6619
      1827 6619 1828 6617 1828 6611 1830 6607

$$

DS
1 follow-up statement
858 
WGCA72 TJSJ 141933
FFSSJU

Flash Flood Statement
National Weather Service San Juan PR
333 PM AST WED NOV 14 2018

PRC007-025-141937-
/O.EXP.TJSJ.FF.W.0020.000000T0000Z-181114T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Aguas Buenas PR-Caguas PR-
333 PM AST WED NOV 14 2018

...THE FLASH FLOOD WARNING FOR AGUAS BUENAS AND CAGUAS MUNICIPALITIES
WILL EXPIRE AT 330 PM AST...

The heavy rain has ended. Flood waters have continued to recede. No 
additional heavy rain is expected at this time. Flash Flooding is no 
longer expected to pose an immediate threat. Therefore the Flash 
Flood Warning was allowed to expire. However the potential for minor 
urban and small stream flooding will continue in some areas and 
therefore the urban and small stream advisory will continue for 
Aguas Buenas and the surrounding rivers and streams. Please continue 
to heed any remaining road closures and allow time for rivers and 
streams to return to normal levels as they are still running at 
dangerously high levels.  

LAT...LON 1831 6602 1830 6603 1828 6601 1823 6601
      1819 6600 1817 6602 1812 6603 1811 6606
      1815 6607 1817 6610 1820 6611 1821 6612
      1820 6614 1823 6614 1823 6617 1826 6619
      1827 6619 1828 6617 1828 6611 1830 6607

$$

RAM/DS/TW/RVT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Nov 14, 9:30 AM CST, 1 hour 55 minutes earlier.

Area forecast discussion, Nov 14, 9:30 AM CST, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
1130 AM AST Wed Nov 14 2018

.UPDATE...
A tropical wave and an induce surface trough is causing hazardous
weather conditions across most of Puerto Rico this morning. TJSJ
doppler radar shows moderate to heavy rain across portions of
eastern, southeastern and interior areas of Puerto, while the
northern and metro areas are seeing light to moderate rain. This
activity is progged to continue through the reminder of the
afternoon. Therefore due to saturated soils from yesterdays rain
and the moderate to heavy rain today urban and small stream
flooding as well as mudslides in higher train is likely today. In
addition, these showers and thunderstorms are producing frequent
lightning as well as gusty winds up to 30 mph.

&&

.AVIATION...
MVFR/VFR conditions are prevailing across all terminal sites with
MVRF conds occurring due to +SHRA/TSRA. CIGS will continue to
fluctuate across the terminal sites as result of +SHRA/TSRA
today. SHRA/TSRA will persist through the 15/00Z TAF period.
Strong Sfc winds out of the east ranging from 20 to 30 kts, winds
turn to the southeast at 09 to 020 kft with winds ranging from 16
to 30 kts.

&&

.MARINE...
Choppy marine conditions will continue today as a result of a
tropical wave and induce surface trough to the northeast of Puerto
Rico. Therefore a small craft advisory is in effect for most of
the local and outer waterways. Seas will range from 6 to 8 feet
with seas occasionally reaching 10 feet.

&&

.PREV DISCUSSION... /issued 529 AM AST Wed Nov 14 2018/

SYNOPSIS...Unstable pattern associated with a surface trough and
an upper level low will continue to produce periods of heavy
rainfall across the local islands through Thursday. Conditions
will gradually improve Friday as mid-level high pressure ridge
will limit the coverage and the vertical development of the
showers. A moisture surge embedded in the trade winds will bring
some passing showers on Saturday.

SHORT TERM...Today through Friday...

The interaction of a low level trough over the area with an upper
level low spread from Haiti to just west of Saint Croix and
abundant moisture will cause shower and thunderstorms to continue
across the area. Southeast flow of 20 to 30 knots will keep a flow
of moisture over the local area with southeast Puerto Rico
receiving a major portion of the rainfall, but with northwest
Puerto Rico receiving some afternoon showers due to local
convergence and heating. A dry slot at 700 mb will enter the area
around 15/12Z, but will be followed by another band of good
moisture and a ribbon of moisture that will arrive from the east
southeast on Friday.

The low pressure in the upper levels appears to have disrupted the
formation of a tropical system and the National Hurricane Center
continues to give it a dismal chance of becoming a tropical storm in
the next 5 days. Also the wave has a classic inverted vee formation,
the first leg of which is over Puerto Rico and the Atlantic waters
to the north. This is why Saint Thomas and Saint Croix received so
little rain overnight. The second leg should arrive tonight--or a
little earlier in the case of the U.S. Virgin Islands. But after
this leg goes by, the southeast flow that continues will bring bands
of high humidity through the area and more narrow bands of drier air
and subsidence that will keep shower formation likely through the
period.

A flash flood watch continues in effect for all of Puerto Rico and
the U.S. Virgin Islands. Local rains of 1 to 4 inches, the exact
location being difficult to ascertain, are expected today through
Thursday and would produce flooding. Nevertheless, widespread
flooding is not expected.

LONG TERM...Saturday through Tuesday...

Another upper level low/TUTT will approach the region from the
east. This feature is forecast to remain over the Leeward Islands
keeping the local area on the stable side of the trough during
the weekend. However, a moisture surge embedded in the easterly
trade winds will bring showers and a couple of thunderstorms at
times during the weekend.

By early next week...Mid level ridge will hold and dominate the
local weather conditions. This will strengthen the trade wind cap
favoring a decrease in shower and thunderstorm activity. Under
this pattern, fresh trade winds will carry some showers over the
USVI and eastern PR in the morning followed by the typical
afternoon convection over western PR.

AVIATION...An upper lvl low and slowly migrating trough has produced
a wide area of rain, MVFR and mtn obscurations that covered the
eastern quarter of PR at 14/09Z with only isolated showers over
other land areas. Sct-numr showers will persist over the Atlantic
waters. SHRA over land will dvlp after 14/14Z and spread west. By
14/16Z SHRA/TSRA are expected to dvlp ovr wrn and interior PR.
SHRA/TSRA will also be present around the Leeward Islands.
Unsettled conds will prevail thru 16/18Z in the fcst area. Sfc
winds ESE 10-20 kt with some sea breeze influences aft 14/14Z. Max
winds blo FL540 are ESE-SE and are all are blo FL100 at 15 to 25
kt.

MARINE...Breezy conditions will likely prevail the rest of the
week, resulting in choppy conditions across most of the regional
waters. As a result, Small Craft Advisories are in effect for most
of the local waters through at least the end of the work week. Seas
should range between 6-8 feet occasional up to 10 feet offshore,
and between 3-6 feet elsewhere.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  88  76  88  76 /  90  50  40  40
STT  86  76  86  78 /  70  40  50  50

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...High Rip Current Risk through Thursday afternoon for Culebra-
     North Central-Northeast-Northwest-San Juan and Vicinity-
     Southeast-Western Interior.

     Flash Flood Watch through Thursday afternoon for Central
     Interior-Culebra-Eastern Interior-Mayaguez and Vicinity-
     North Central-Northeast-Northwest-Ponce and Vicinity-San
     Juan and Vicinity-Southeast-Southwest-Vieques-Western
     Interior.

VI...High Rip Current Risk through Thursday afternoon for St Croix.

     Flash Flood Watch through Thursday afternoon for St Croix-
     St.Thomas...St. John...and Adjacent Islands.

AM...Flash Flood Watch through Thursday afternoon for Coastal Waters
     OF Southwestern Puerto Rico out 10 NM-Coastal Waters of
     Northern USVI and Culebra out 10 NM-Coastal Waters of
     Southern Puerto Rico out 10 NM-Coastal Waters of Southern
     USVI Vieques and Eastern Puerto Rico out 10 NM.

     Small Craft Advisory until 6 PM AST Saturday for Anegada Passage
     Southward to 17N-Atlantic Waters of Puerto Rico and USVI
     from 10 NM to 19.5N-Caribbean Waters of Puerto Rico from 10
     NM to 17N.

     Small Craft Advisory until 8 AM AST Friday for Coastal Waters of
     Northern Puerto Rico out 10 NM-Coastal Waters of Northern
     USVI and Culebra out 10 NM.

     Small Craft Advisory until 8 PM AST Friday for Coastal Waters of
     Southern USVI Vieques and Eastern Puerto Rico out 10 NM-
     Mona Passage Southward to 17N.

&&

SHORT TERM...TW
LONG TERM....ER
Hazardous weather outlook, Nov 14, 3:30 AM CST, 7 hours 55 minutes before
Perspectivas sobre Condiciones Peligrosas del Tiempo
Servicio Nacional de Meteorologia San Juan PR
502 AM AST miercoles 14 de noviembre de 2018

AMZ710>745-PRZ001>013-150915-
San Juan y Vecindad-Noreste-Sureste-Este Interior- Norte Central-
Interior Central-Ponce y Vecindad-Noroe15ste- Oeste Interior-
Mayaguez y Vecindad-Suroeste-Culebra-Vieques-Aguas cercanas y
lejanas a la costa del Atlantico y Caribe-
502 AM AST miercoles 14 de noviembre de 2018

Esta perspectiva sobre las condiciones peligrosas del tiempo es
para Puerto Rico y las aguas costeras adyacentes del Atlantico.

.Dia Uno...Hoy y esta noche

.Tronadas...Existe la probabilidad de tronadas con lluvia intensa y
vientos en rafaga breves para hoy. La primera probabilidad es para
el este de Puerto Rico en la manana. Aguaceros y tronadas
probablemente apareceran en toda la isla en la tarde.

.Inundaciones...Lluvia intensa pudiera resultar en inundaciones
urbanas y de riachuelos. Si las bandas de lluvia organizadas
persisten, el riesgo de inundaciones sera indicado.

.Vientos...Se esperan vientos sostenidos en exceso de 20 nudos/23
mph a traves de las aguas locales y ocasionalmente cerca de las
tronadas.

.Oleaje...Se espera oleaje picado/vigoroso de hasta 8 pies a traves
de las aguas mar abierto y las aguas costeras del norte y este de
Puerto Rico.

.Corrientes marinas...Existe riesgo alto de corrientes marinas para
las playas del norte de Puerto Rico y el extremo este de Vieques y
Culebra.

.Dias dos a siete...jueves a martes

Condiciones mojadas e inestables con aguaceros y tronadas
continuaran al menos hasta el sabado. El riesgo alto de corrientes
marinas debe disminuir a moderado para el domingo.

.Comunicado sobre informacion reportada por observadores...

No se anticipa activacion amplia de observadores, sin embargo, se
les exhorta a los observadores individuales a reportar inundaciones
y corrientes marinas al Servicio Nacional de Meteorologia en San
Juan.

AMZ715-725-VIZ001-002-150915-
San Tomas, San John e Islas Adyacentes-
Santa Cruz- Aguas cercanas del Atlantico y aguas costeras adyacentes
del Caribe-
502 AM AST miercoles 14 de noviembre de 2018

Esta perspectiva sobre las condiciones del tiempo peligrosas es para
las Islas Virgenes Americanas y las aguas costeras adyacentes.

.Dia Uno...Hoy y esta noche

.Tronadas...Existe la posibilidad de tronadas con lluvia intensa y
vientos en rafaga sobre sectores de las las Islas Virgenes
Estadounidenses.

.Inundaciones...Lluvia fuerte pudiera resultar en inundaciones
de cuentas. Si las bandas de lluvia organzidas persisten, el riesgo
de inundaciones sera indicado.

.Vientos...Se espera viento en exceso a 20 mph/ 23 nudos a traves de
las aguas locales.

.Oleaje...Se espera oleaje picado/vigoroso de hasta 8 pies a traves
de las aguas locales.

.Corrientes marinas...Existe riesgo alto de corrientes marinas para
las playas del extremo este de Santa Cruz y riesgo moderado de
corrientes marinas para casi todas las demas playas.

.Dias dos a siete...jueves a martes

Condiciones mojadas e inestables con aguaceros y tronadas
continuaran hasta el sabado. El riesgo de inundaciones disminuira
cada dia luego de hoy, pero no se puede descartar hasta el domingo.
El riesgo alto de corrientes marinas disminuye a moderado el domingo.

.Comunicado sobre informacion reportada por observadores...

No se anticipa activacion amplia de observadores, sin embargo, se
les exhorta a los observadores individuales a reportar corrientes
marinas al Servicio Nacional de Meteorologia en San Juan.

In the hours before

Special weather statement, Nov 14, 8:11 AM CST, 3 hours 14 minutes before
Special Weather Statement
National Weather Service San Juan PR
1011 AM AST WED NOV 14 2018

PRZ001-003-004-006-141515-
San Juan and Vicinity-Central Interior-Eastern Interior-Southeast-
1011 AM AST WED NOV 14 2018

...A STRONG THUNDERSTORMS WILL AFFECT AGUAS BUENAS...GUAYAMA...
COAMO...CAGUAS...CAYEY...NARANJITO...BAYAMON...OROCOVIS...SAN
LORENZO...COMERIO...GUAYNABO...BARRANQUITAS...SALINAS...CIDRA AND
AIBONITO MUNICIPALITIES...

At 1010 AM AST, strong thunderstorms are located near Santa Clara,
or near Caguas, moving northwest at 5 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Aguas Buenas, Cidra, Aibonito, Comerio, Cayey, Barranquitas, Caguas,
Santa Clara, Bairoa, G. L. Garcia, Pastos, Sumidero, Parcelas La
Milagr, Parcelas La Milagrosa, Parcelas Nuevas and Jagual.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 1815 6594 1807 6621 1819 6640 1830 6613
TIME...MOT...LOC 1410Z 123DEG 6KT 1816 6607

TW
Special weather statement, Nov 14, 8:24 AM CST, 3 hours 1 minute before
Comunicado Especial de las Condiciones del Tiempo
Servicio Nacional de Meteorologia San Juan PR
1011 AM AST miercoles 14 de noviembre de 2018

PRZ001-003-004-006-141515-
San Juan y Vecindad-Centro Interior-Este Interior-Sureste-
1011 AM AST miercoles 14 de noviembre de 2018

...TRONADAS FUERTES AFECTARAN A AGUAS BUENAS...GUAYAMA...
COAMO...CAGUAS...CAYEY...NARANJITO...BAYAMON...OROCOVIS...SAN
LORENZO...COMERIO...GUAYNABO...BARRANQUITAS...SALINAS...CIDRA Y
AIBONITO...

A las 1010 AM AST, tronadas fuertes estaban localizadas cerca
de Santa Clara, o cerca de Caguas, moviendose hacia el noroeste
a 5 mph.

Vientos en exceso de 30 mph son posibles con estas tormentas.

Lugares impactados incluyen...
Aguas Buenas, Cidra, Aibonito, Comerio, Cayey, Barranquitas, Caguas,
Santa Clara, Bairoa, G. L. Garcia, Pastos, Sumidero, Parcelas La
Milagr, Parcelas La Milagrosa, Parcelas Nuevas y Jagual.

Lluvia torrencial tambien esta ocurriendo con esta tronada, y pudiera
causar inundaciones localizadas. No conduzca su vehiculo a traves
de carreteras inundadas.

Relampagos de nube a suelo estan ocurriendo con esta tronada. Los
rayos pudieran impactar hasta 10 millas de la tronada. Busque
refugio seguro dentro de un edificio o vehiculo.

Esta tronada pudiera intensificarse, asegurese de seguir de cerca
las estaciones de radio y television disponibles para informacion
adicional y posibles avisos del Servicio Nacional de Meteorologia.

TW/ERG
Special weather statement, Nov 14, 9:12 AM CST, 2 hours 13 minutes before
Special Weather Statement
National Weather Service San Juan PR
1112 AM AST WED NOV 14 2018

PRZ003-004-006-141615-
Central Interior-Eastern Interior-Southeast-
1112 AM AST WED NOV 14 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT COMERIO...VILLALBA...
COAMO...CAYEY...NARANJITO...BARRANQUITAS...OROCOVIS...SALINAS...
COROZAL...CIDRA AND AIBONITO MUNICIPALITIES...

At 1112 AM AST, strong thunderstorms were clustered over Aibonito,
moving northwest at 10 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Coamo, Aibonito, Comerio, Cayey, Barranquitas, Orocovis, Villalba,
Vazquez, Coco, Pastos, Parcelas La Milagrosa and Parcelas Nuevas.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 1811 6614 1799 6628 1815 6650 1833 6629
TIME...MOT...LOC 1512Z 137DEG 11KT 1811 6627

TW
Special weather statement, Nov 14, 9:18 AM CST, 2 hours 7 minutes before
Comunicado Especial de las Condiciones del Tiempo
Servicio Nacional de Meteorologia San Juan PR
1112 AM AST miercoles 14 de noviembre de 2018

PRZ003-004-006-141615-
San Juan y Vecindad-Centro Interior-Este Interior-Sureste-
1112 AM AST miercoles 14 de noviembre de 2018

...UN AREA DE TRONADAS FUERTES AFECTARA COMERIO...VILLALBA...
COAMO...CAYEY...NARANJITO...BARRANQUITAS...OROCOVIS...SALINAS...
COROZAL...CIDRA Y AIBONITO...

A las 1112 AM AST, tronadas fuertes estaban concentradas cerca
de Aibonito, moviendose hacia el noroeste a 10 mph.

Vientos en exceso de 30 mph son posibles con estas tormentas.

Lugares impactados incluyen...
Coamo, Aibonito, Comerio, Cayey, Barranquitas, Orocovis, Villalba,
Vazquez, Coco, Pastos, Parcelas La Milagrosa y Parcelas Nuevas.

Lluvia torrencial tambien esta ocurriendo con esta tronada, y pudiera
causar inundaciones localizadas. No conduzca su vehiculo a traves
de carreteras inundadas.

Relampagos de nube a suelo estan ocurriendo con esta tronada. Los
rayos pudieran impactar hasta 10 millas de la tronada. Busque
refugio seguro dentro de un edificio o vehiculo.

Esta tronada pudiera intensificarse, asegurese de seguir de cerca
las estaciones de radio y television disponibles para informacion
adicional y posibles avisos del Servicio Nacional de Meteorologia.

TW/ERG
Special weather statement, Nov 14, 11:10 AM CST, 15 minutes before
Special Weather Statement
National Weather Service San Juan PR
110 PM AST WED NOV 14 2018

PRZ008>010-141800-
Northwest-Mayaguez and Vicinity-Western Interior-
110 PM AST WED NOV 14 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAS MARIAS...LARES...
SAN SEBASTIAN...ISABELA...MOCA...QUEBRADILLAS...ANASCO...CAMUY...
MAYAGUEZ...RINCON...HATILLO...UTUADO...AGUADA AND AGUADILLA
MUNICIPALITIES...

At 109 PM AST, radar indicated strong thunderstorms were located
along a line extending from La Playa to near San Sebastian. Movement
was northwest at 20 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Aguadilla, Aguada, Rincon, Moca, Las Marias, Mayaguez, Anasco,
Quebradillas, Lares, San Sebastian, Isabela, La Playa, Aceitunas,
Hato Arriba, Caban, Luyando, Juncal, Cacao, Espino and Mora.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 1851 6704 1849 6698 1848 6692 1832 6682
      1816 6716 1817 6718 1821 6715 1823 6717
      1828 6719 1830 6723 1836 6727 1839 6719
      1842 6716 1848 6717 1850 6714 1852 6710
TIME...MOT...LOC 1709Z 143DEG 16KT 1828 6718 1837 6697

TW

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 8:11 AM CSTSpecial Weather StatementJSJ64 min
Nov 14, 8:30 AM CSTAreal Flood AdvisoryJSJ3 hr
Nov 14, 9:12 AM CSTSpecial Weather StatementJSJ63 min
Nov 14, 9:25 AM CSTAreal Flood AdvisoryJSJ2 hr
Nov 14, 10:19 AM CSTAreal Flood AdvisoryJSJ5 hr
Nov 14, 11:10 AM CSTSpecial Weather StatementJSJ50 min
Nov 14, 11:15 AM CSTAreal Flood AdvisoryJSJ4 hr
Nov 14, 11:44 AM CSTAreal Flood AdvisoryJSJ2 hr
Nov 14, 11:59 AM CSTFlash Flood WarningJSJ2 hr
Nov 14, 3:10 PM CSTSpecial Weather StatementJSJ80 min
Nov 14, 4:00 PM CSTAreal Flood AdvisoryJSJ2 hr
Nov 14, 4:33 PM CSTAreal Flood AdvisoryJSJ117 min

Nearby

Flash Flood Warnings in Puerto Rico, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.